MAUDE Adverse Event Report: STRYKER SPINE-US 9MM X 6DEG X11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-US 9MM X 6DEG X11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE.
Model Number 48955096
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during tlif procedure the cage broke apart into pieces while inserting.
 
Event or Problem Description

Brand Name
9MM X 6DEG X11MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6638805
Report Number3004024955-2017-00024
Device Sequence Number16414541
Product Code MAX
UDI-Device Identifier07613327118070
UDI-Public(01)07613327118070
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48955096
Device Catalogue Number48955096
Device Lot NumberAHE7
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer05/17/2017
Initial Report FDA Received Date06/13/2017
Supplement Report FDA Received Date10/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight102